& lower pelvic area become bloated & tender?
I started Simponi about three weeks ago. I have not noticed any unexpected changes in bowel movements, yet. Have you made changes to your: diet, intake of water, sleep, alcoholic beverages, soda drinks, physical activity, etc? What about any changes to other aspects of your over-all health; e.g., cold, flu?
I would suggest making a diary as soon as you notice changes. (Others may start one when starting a new drug). Then, do your best to remember what you were doing for the past "n" weeks. I use a combination of my outlook calendar and entries in Quicken. :-)
Let us know what you discover!
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 6 answers
Posted 9 Aug 2013 • 1 answer
Since I took simponi I feel occasionally thingling on my left side of my head and face, is that nor?
Posted 24 Sep 2015 • 1 answer
Posted 5 Nov 2015 • 0 answers
Posted 23 Nov 2017 • 0 answers